# SDR V0XD20150214043

- Difficulty date: February 13, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,116 hours, 20,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDE SEAT RAILS 4, 5 & 6 HAVE SIGNS OF CORROSION.  BLENDED DAMAGED AREAS ON RAILS LT 4, 5, 6 & RT 5 IAW REO 670-53-00-013 REV J DATED 22 OCT 2014.  REPLACED RT RAILS 4 & 6 PN SH670-36255-3 & SH670-36260-5 IAW AMM 53-00-49.
